# SDR GLBA20030632

- Difficulty date: May 26, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 16,463 hours, 18,207 cycles
- Propeller: Hamstd 14RF9
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Propeller
- Condition: Malfunctioned
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RT PROP FEATHERED WHEN CONDITION LEVERS PUSHED FWD ON 5 MILE FINAL.  RAN A/C, INSPECTED SYSTEMS, COULD NOT DUPLICATE.  NTSB REPORT: MX REPAIRED CHAFED WIRE ON RT ENGINE TORQUE SIGNAL CONDITIONER.
